# SDR MASA99135

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- System (JASC): 5260 · Entrance Stairs
- Part: Latch
- Part number: 1015141933
- Condition: Dirty
- Location: Airstair Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5124 - CMH-MDW - PRIOR TO DEPARTURE, THE CREW REPORTED THE CABIN DOOR WOULD NOT OPEN FROM THE INSIDE.  MAINTENANCE CLEANED AND LUBED THE DOOR ROTARY LATCH, OPS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
